# SDR CALA2011121200807

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 54,021 hours, 14,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 7L-14L AND TWO OVERHEAD BULLNOSE LIGHTS DID NOT PASS FAA BURN DOWN TEST.  M10919 BATTERY PACK SEEMS TO BE COMMON.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK.  OPS CHECKS NORMAL.  REF MM 33-51-07.
